PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Construction of normal numbers via pseudo-polynomial prime sequences

Volume 166 / 2014

Manfred G. Madritsch Acta Arithmetica 166 (2014), 81-99 MSC: Primary 11N37; Secondary 11A63. DOI: 10.4064/aa166-1-7

Abstract

We construct normal numbers in base $q$ by concatenating $q$-ary expansions of pseudo-polynomials evaluated at primes. This extends a recent result by Tichy and the author.

Authors

  • Manfred G. MadritschUniversité de Lorraine
    Institut Élie Cartan de Lorraine, UMR 7502
    F-54506 Vandœuvre-lès-Nancy, France
    and
    CNRS, Institut Élie Cartan de Lorraine, UMR 7502
    F-54506 Vandœuvre-lès-Nancy, France
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image